# SDR DALA1239140633

- Difficulty date: June 27, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 79,796 hours, 37,256 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N34312
- Condition: Damaged
- Location: Bs 412 S15-17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A CREASE BS 412, STR 17R- STR 15R. REPAIRED IAW ERA 503772-14 REV ORIGINAL.
